# SDR AALA201609279005

- Difficulty date: September 24, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17003752001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  GOUGED AFT MAIN CABIN L1 DOOR CUTOUT, LATERAL DOOR SEAL REST.  REPLACED DOOR SEAL REST PER SRM 51-41-01, 51-40-02,  51-34-04, 51-34-05 AND 51-34-06.
